# SDR C2XA10CL084

- Difficulty date: June 2, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 17,092 hours, 13,339 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00502
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 12,187 hours, 9,454 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - THE CREW REPORTED AUTO PRESSURIZATION FAILED ON CLIMBOUT, >2500 FPM.  MAINTENANCE INSPECTED AND REPLACED THE DIGITAL PRESSURE CONTROLLER.  OPERATIONAL CHECKS WERE GOOD.
